Ask an expert
Question

10 Feb 2004

please!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!
can anybody with experience tell me about combivir. is it a good drug, am i going to loose my hair as a side effect

plse help
Answer 318 views
Expert
HIV Peer Forum
HIVExpert

01 Jan 0001

Yes it is a good drug, but it has to be used in combination with one more drug. The side effects of this drugs has to be explained by your doctor. Hair loss is not a side effect to my knowledge.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9422 votes
No
68% - 19857 votes
Vote